Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariants of the function $ F(x,y,x',y')$ in the calculus of variations


Author: Anthony Lispenard Underhill
Journal: Trans. Amer. Math. Soc. 9 (1908), 316-338
MSC: Primary 49J05; Secondary 49K05
DOI: https://doi.org/10.1090/S0002-9947-1908-1500816-2
MathSciNet review: 1500816
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500816-2
Article copyright: © Copyright 1908 American Mathematical Society